# SDR SCNA06009

- Difficulty date: May 2, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N806S
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 928006
- Aircraft time: 25,209 hours, 9,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF TASK CARD 531600000.  FOUND CORROSION ON BOTTOM OF FWD CARGO PUT DOOR CUTOUT WEB.  FOUND CORROSION ON WEB BOTTOM TO BE AT 100% OUT OF LIMITS.  REPLACED WEB AT FWD CARGO DOOR CUT OUT.
